Previous |  Up |  Next

Article

Keywords:
analytic function; bidisc; bounded ${\mathbf L}$-index in joint variables; maximum modulus; partial derivative; Cauchy's integral formula
Summary:
We generalize some criteria of boundedness of $\mathbf {L}$-index in joint variables for in a bidisc analytic functions. Our propositions give an estimate the maximum modulus on a skeleton in a bidisc and an estimate of $(p+1)$th partial derivative by lower order partial derivatives (analogue of Hayman's theorem).
References:
[1] Bandura, A.: New criteria of boundedness of L-index in joint variables for entire functions. Mat. Visn. Nauk. Tov. Im. Shevchenka 13 (2016), 58-67 Ukrainian. Zbl 06742099
[2] Bandura, A. I., Bordulyak, M. T., Skaskiv, O. B.: Sufficient conditions of boundedness of L-index in joint variables. Mat. Stud. 45 (2016), 12-26. DOI 10.15330/ms.45.1.12-26 | MR 3561322 | Zbl 1353.30030
[3] Bandura, A. I., Skaskiv, O. B.: Entire Functions of Several Variables of Bounded Index. Chyslo, Lviv (2015). Zbl 1342.32001
[4] Bandura, A. I., Skaskiv, O. B.: Analytic in the unit ball functions of bounded $L$-index in direction. Avaible at https://arxiv.org/abs/1501.04166 MR 3702166
[5] Bandura, A. I., Petrechko, N. V., Skaskiv, O. B.: Analytic functions in a polydisc of bounded L-index in joint variables. Mat. Stud. 46 (2016), 72-80. DOI 10.15330/ms.46.1.72-80 | MR 3649050 | Zbl 1373.30043
[6] Bordulyak, M. T.: The space of entire functions in ${\Bbb C}^n$ of bounded $L$-index. Mat. Stud. 4 (1995), 53-58. MR 1692641 | Zbl 1023.32500
[7] Bordulyak, M. T., Sheremeta, M. M.: Boundedness of the $L$-index of an entire function of several variables. Dopov./Dokl. Akad. Nauk Ukraï ni 9 (1993), 10-13 Ukrainian. MR 1300779
[8] Krishna, J. Gopala, Shah, S. M.: Functions of bounded indices in one and several complex variables. Math. Essays dedicated to A. J. Macintyre Ohio Univ. Press, Athens, Ohio (1970), 223-235. MR 0271345 | Zbl 0205.09302
[9] Hayman, W. K.: Differential inequalities and local valency. Pac. J. Math. 44 (1973), 117-137. DOI 10.2140/pjm.1973.44.117 | MR 0316693 | Zbl 0248.30026
[10] Kushnir, V. O., Sheremeta, M. M.: Analytic functions of bounded $l$-index. Mat. Stud. 12 (1999), 59-66. MR 1737831 | Zbl 0948.30031
[11] Lepson, B.: Differential equations of infinite order, hyperdirichlet series and entire functions of bounded index. Entire Funct. and Relat. Parts of Anal., La Jolla, Calif. 1966 Proc. Sympos. Pure Math. 11, AMS, Providence, Rhode Island (1968), 298-307. MR 0237788 | Zbl 0199.12902
[12] Nuray, F., Patterson, R. F.: Multivalence of bivariate functions of bounded index. Matematiche 70 (2015), 225-233. DOI 10.4418/2015.70.2.14 | MR 3437188 | Zbl 1342.32006
[13] Salmassi, M.: Functions of bounded indices in several variables. Indian J. Math. 31 (1989), 249-257. MR 1042643 | Zbl 0699.32004
[14] Sheremeta, M.: Analytic Functions of Bounded Index. Mathematical Studies Monograph Series 6. VNTL Publishers, Lviv (1999). MR 1751042 | Zbl 0980.30020
[15] Strochyk, S. N., Sheremeta, M. M.: Analytic in the unit disc functions of bounded index. Dopov./Dokl. Akad. Nauk Ukraï ni 1 (1993), 19-22 Ukrainian. MR 1222997 | Zbl 0783.30025
Partner of
EuDML logo